Alert archive / New Mexico / Flash Flood Warnings in 2011
Flash Flood Warning 48, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 13, 2011, 3:26 PM MDT for Colfax County, New Mexico. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2011, 3:26 PM MDT (21:26 UTC)
- Expired
- Aug 13, 2011, 6:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Colfax County, NM
The radar
The Pueblo radar (KPUX), 170 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 4:15 PM MDT | FLASH FLOOD | 2 N Raton, NM | RATON CREEK APPROXIMATELY 30 FEET OUT OF IT BANKS ON THE NORTH SIDE OF TOWN. NO REPORTS OF SIGNIFICANT FLOOD DAMAGE AT THIS TIME. |
| Aug 13, 4:15 PM MDT | FLASH FLOOD | 5 Wnw Sugarite, NM | STATE POLICE IN RATON REPORTED ROCK AND TREE LIMB DEBRIS ON INTERSTATE 25 FROM MILE MARKERS 457 TO 459. DOT WAS DISPATCHED TO CLEAN UP INCIDENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.4 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2148 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
296
WGUS55 KABQ 132126
FFWABQ
NMC007-140030-
/O.NEW.KABQ.FF.W.0048.110813T2126Z-110814T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
326 PM MDT SAT AUG 13 2011
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL COLFAX COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 630 PM MDT
* AT 320 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR SUGARITE...OR ABOUT NEAR
RATON...MOVING NORTHWEST AT 10 MPH. RAINFALL RATES EXCEEDING ONE
INCH PER HOUR WILL LIKELY IMPACT THE REGION.
THIS WILL IMPACT THE TRACK FIRE BURN SCAR AS WELL AS SUGARITE
CANYON STATE PARK...INTERSTATE 25 BETWEEN MILE MARKERS 455 AND
459...BARTLETT MESA AND COUNTY ROAD 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE TRACK FIRE BURN AREA.
&&
LAT...LON 3699 10428 3692 10427 3687 10434 3686 10443
3692 10451 3699 10453
$$
DPORTER3 follow-up statements
886
WGUS75 KABQ 132230
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
430 PM MDT SAT AUG 13 2011
NMC007-140030-
/O.CON.KABQ.FF.W.0048.000000T0000Z-110814T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLFAX-
430 PM MDT SAT AUG 13 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR NORTH
CENTRAL COLFAX COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES HEAVY RAINFALL HAS
DIMINISHED OVER THE TRACK FIRE BURN SCAR...BUT SIGNIFICANT RUNOFF IS
STILL LIKELY THROUGH THE LATE AFTERNOON HOURS.
THIS WILL IMPACT THE TRACK FIRE BURN SCAR AS WELL AS SUGARITE
CANYON STATE PARK...INTERSTATE 25 BETWEEN MILE MARKERS 455 AND
459...BARTLETT MESA AND COUNTY ROAD 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE TRACK FIRE BURN AREA.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST WEATHER
INFORMATION.
&&
LAT...LON 3699 10428 3692 10427 3687 10434 3686 10443
3692 10451 3699 10453
$$
DPORTER900
WGUS75 KABQ 132314
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
514 PM MDT SAT AUG 13 2011
NMC007-140030-
/O.CON.KABQ.FF.W.0048.000000T0000Z-110814T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLFAX-
514 PM MDT SAT AUG 13 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR NORTH
CENTRAL COLFAX COUNTY...
AT 448 PM MDT...SKYWARN SPOTTERS REPORTED FLASH FLOODING ALONG RATON
CREEK ON THE NORTH SIDE OF RATON. WATER WAS 30 FEET OUT OF THE BANKS
HOWEVER NO SIGNIFICANT DAMAGE WAS NOTED.
AT 503 PM MDT...STATE POLICE IN RATON REPORTED ROCK AND TREE LIMB
DEBRIS ON INTERSTATE 25 FROM MILE MARKERS 457 TO 459. THE NEW MEXICO
DOT WAS DISPATCHED TO CLEAN UP THE INCIDENT.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES HEAVY RAINFALL HAS
DIMINISHED OVER THE TRACK FIRE BURN SCAR...BUT SIGNIFICANT RUNOFF IS
STILL LIKELY THROUGH THE LATE AFTERNOON HOURS.
THIS WILL IMPACT THE TRACK FIRE BURN SCAR AS WELL AS SUGARITE
CANYON STATE PARK...INTERSTATE 25 BETWEEN MILE MARKERS 455 AND
459...BARTLETT MESA AND COUNTY ROAD 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE TRACK FIRE BURN AREA.
TO REPORT FLOODING OR SEVERE WEATHER...CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY...AND CONTACT THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN ALBUQUERQUE AT 1-888-386-7637.
&&
LAT...LON 3699 10428 3692 10427 3687 10434 3686 10443
3692 10451 3699 10453
$$
DPORTER551
WGUS75 KABQ 140032
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
632 PM MDT SAT AUG 13 2011
NMC007-140041-
/O.EXP.KABQ.FF.W.0048.000000T0000Z-110814T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLFAX-
632 PM MDT SAT AUG 13 2011
...FLASH FLOOD WARNING HAS EXPIRED FOR NORTH CENTRAL COLFAX COUNTY...
AT 628 PM MDT...SKYWARN SPOTTERS IN RATON REPORTED THAT FLOODING HAS
SIGNIFICANTLY SUBSIDED IN THE REGION. IN ADDITION...NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THE RAINFALL HAD ENDED ACROSS THE
WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR
FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING.
THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3699 10428 3692 10427 3687 10434 3686 10443
3692 10451 3699 10453
$$
DPORTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 3:03 PM MDT, 23 minutes earlier.
Area forecast discussion, Aug 13, 3:03 PM MDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 303 PM MDT SAT AUG 13 2011 .DISCUSSION... THE 594 DM 500 MB HIGH CENTERED OVER NORTH CENTRAL NM THAT HAS BEEN SQUELCHING CONVECTIVE ACTIVITY OVER NORTHERN NM WILL SHIFT EAST TOWARDS THE OK/TK PANHANDLES AND NW TEXAS BY TOMORROW MORNING. THIS WILL ALLOW FOR A TEMPORARY INCREASE IN MOISTURE AND PRECIPITATION TODAY AND TOMORROW. THE 12Z KABQ SOUNDING MEASURED 0.97 INCHES PWAT WITH WEST SOUTHWEST WINDS ALOFT ABOVE 400 MB...VARIABLE WINDS BELOW 400 MB AND A STRONG STABLE LAYER BETWEEN 500 MB TO 400 MB. THE PWAT IS BELOW AVERAGE BUT ATMOSPHERIC MOISTURE SHOULD INCREASE TODAY AS SOUTHEASTERLY FLOW BEGINS TO DEVELOP WITH THE MOVEMENT EAST OF THE DOMINANT UPPER HIGH COMBINED WITH THE MOISTURE ADVECTION BEHIND THE BACKDOOR COLD FRONT. IN ADDITION...EXPECT THE STABLE LAYER TO WEAKEN AS WELL WITH THE MOVEMENT OF THE UPPER HIGH COMBINED WITH SOME WEAK UPPER/MID LEVEL PERTURBATIONS MOVING AROUND THE PERIPHERY OF THE HIGH AND OVER NM. MODELS VARY IN THE AREAL COVERAGE OF PRECIPITATION GENERATED WITH THIS INCREASED MOISTURE ADVECTION TODAY AND TOMORROW. WITH THE ASSISTANCE OF THE BACKDOOR FRONT AND THE MOVEMENT OF THE UPPER HIGH...CONFIDENCE IS HIGH THAT PRECIPITATION CHANCES AND AREAL COVERAGE WILL INCREASE THROUGH THIS EVENING AND CONTINUE SUNDAY AFTERNOON AND EVENING. BEST CHANCES FOR PRECIPITATION TODAY AND TOMORROW IS ACROSS THE GILA MOUNTAINS IN THE SOUTHWEST...ALONG THE CONTINENTAL DIVIDE INCLUDING THE ZUNIS...CHUSKAS AND SOUTHERN SAN JUAN MOUNTAINS AND ADJACENT SLOPES AND PLAINS. THE SANGRE DE CRISTOS...SANDIA...MANZANO AND SACRAMENTO MOUNTAINS AND ADJACENT SLOPES AND PLAINS SHOULD ALSO RECEIVE PRECIPITATION. HOWEVER...MOISTURE WANES MONDAY EVENING AS STRONG 500 MB RIDGE SHIFTS TO SOUTHERN NEW MEXICO AND DRY WESTERLIES INTRUDE ACROSS CENTRAL AND NORTHERN NEW MEXICO. THE BULK OF NEXT WEEK SHOULD BE DRY. MODELS FORECAST A STRONG 596 DM 500 MB HIGH TO DEVELOP AND DRIFT AROUND CENTRAL NEW MEXICO THROUGHOUT THE WEEK. THIS UPPER HIGH WILL INHIBIT CONVECTION...GENERATE ABOVE NORMAL TEMPERATURES AND LIMIT PRECIPITATION TO ISOLATED AREAL COVERAGE MOSTLY ACROSS THE SOUTH AND SOUTHWEST REGIONS OF THE NM. BENNETT && .AVIATION... SHOWERS AND THUNDERSTORMS CREATING GUSTY SFC WINDS OF 25 KTS TO AS MUCH AS 45 KTS...LIGHTNING STRIKES...RAIN REDUCED VISIBILITIES AND BRIEF AND LOCALIZED MVFR OCCURRENCES WILL BE THE MAIN AVIATION HAZARDS INTO THE EVE HOURS. MOST NUMEROUS AND LIKELY OCCURRENCES OF SAME SHOULD CONTINUE TO BE NEAR AND ABOUT 100 MILES EITHER SIDE OF THE SANGRE DE CRISTOS AND ALSO SW OF A LINE FROM ROUGHLY RUIDOSO TO ABQ TO FMN. ISOLATED INSTANCES OF SMALL HAIL ALSO POSSIBLE. STORMS WILL MOSTLY DISSIPATE EAST OF THE CENTRAL MTS AFTER 06Z BUT SHOULD LINGER TO SOME DEGREE OVER THE WEST ALL NIGHT. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 43 && .FIRE WEATHER... FAVORABLE PATTERN STILL SEEMS TO BE SETTING UP OVER THE REGION THROUGH MONDAY FOR GOOD PORTION OF WESTERN AND PERHAPS NORTHERN NM TO RECIEVE MODERATE TO OCCASIONALLY HEAVY RAINFALL...PARTICULARLY OVER THE HIGH TERRAIN. SITUATION MORE MARGINAL FOR CENTRAL AND ESPECIALLY EASTERN SECTIONS...BUT NO OUT OF THE QUESTION. PEAK DAYS PROBABLY SUNDAY WEST OF RIO GRANDE AND MONDAY EAST OF DIVIDE TO ROUGHLY CENTRAL MTN CHAIN. RH RECOVERIES WILL AVERAGE GOOD TO EXCELLENT ALL AREAS AS COVERAGE OF STORMS INCREASES OVER THE WEEKEND WITH MIN RH VALUES HIGHER THAN THE PAST FEW DAYS AS WELL. BURN SCARS IN WESTERN NM WILL HAVE THE GREATEST THREAT FOR FLASH FLOODING THROUGH THIS PERIOD. THE UPPER HIGH WILL SHIFT BACK TO THE WEST OVER SOUTHERN CALIFORNIA AND ARIZONA EARLY NEXT WEEK...ALLOWING FOR WEST TO NORTHWEST FLOW TO DEVELOP OVER AT LEAST THE NORTHWEST HALF OF NM BEGINNING LATE MONDAY OR TUESDAY..MEANING A SIGNIFICANT DRYING TREND OVER THAT PART OF NM. THE UPPER HIGH THEN SHIFTS EAST DIRECTLY OVER NM AND BECOMES FIRMLY ENTRENCHED OVER THE AREA UNTIL LATE WEEK OR NEXT WEEKEND. THIS WILL ALLOW FOR UNSEASONABLY LOW MIN RH VALUES FOR MID AUGUST AND ABOVE TO WELL ABOVE NORMAL MAX TEMPS. NIGHTTIME TEMPS WILL BE COOLER DUE TO THE DRY AIR WITH INVERSION PATTERNS DOMINATING MID SLOPE RH VALUES. STORM CHANCES WILL BE RELEGATED TO THE VCNTY OF HIGH TERRAIN WITH VALUES WELL BELOW CLIMATOLOGY. HIGH HAINES VALUES AND GOOD TO EXCELLENT VENTILATION RATES WILL ALSO ACCOMPANY THIS PATTERN FOR AT LEAST THE NORTHWEST HALF OF THE STATE. 43 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 67 82 63 86 / 30 50 40 20 DULCE........................... 56 78 55 80 / 40 70 60 30 CUBA............................ 59 79 58 79 / 40 60 60 40 GALLUP.......................... 61 75 58 79 / 50 60 50 20 EL MORRO........................ 57 72 55 75 / 60 70 60 30 GRANTS.......................... 61 78 58 80 / 50 60 60 30 QUEMADO......................... 60 76 58 78 / 60 70 60 50 GLENWOOD........................ 65 83 65 85 / 40 60 50 30 CHAMA........................... 53 72 52 72 / 50 80 60 40 LOS ALAMOS...................... 63 76 63 76 / 50 60 60 30 PECOS........................... 59 75 59 74 / 60 60 70 30 CERRO/QUESTA.................... 55 77 54 75 / 60 60 60 40 RED RIVER....................... 51 69 51 66 / 60 70 60 40 ANGEL FIRE...................... 51 70 51 68 / 60 70 60 40 TAOS............................ 57 78 57 77 / 50 60 60 30 MORA............................ 55 73 55 74 / 60 60 60 30 ESPANOLA........................ 61 83 62 80 / 40 50 60 30 SANTA FE........................ 62 79 62 77 / 60 50 70 30 SANTA FE AIRPORT................ 64 82 64 80 / 50 50 60 30 ALBUQUERQUE FOOTHILLS........... 67 83 67 85 / 40 50 50 30 ALBUQUERQUE HEIGHTS............. 71 86 71 86 / 40 50 50 30 ALBUQUERQUE VALLEY.............. 69 88 69 89 / 40 40 50 30 ALBUQUERQUE WEST MESA........... 67 87 67 89 / 40 50 50 30 LOS LUNAS....................... 67 86 66 87 / 40 40 50 30 RIO RANCHO...................... 65 87 65 87 / 40 50 50 30 SOCORRO......................... 67 84 66 85 / 40 50 40 30 SANDIA PARK/CEDAR CREST......... 62 81 63 83 / 50 50 60 30 TIJERAS......................... 62 81 62 83 / 50 50 60 30 MORIARTY/ESTANCIA............... 58 79 59 79 / 50 50 60 30 CLINES CORNERS.................. 61 77 61 77 / 50 50 60 30 GRAN QUIVIRA.................... 63 79 63 77 / 40 50 60 40 CARRIZOZO....................... 63 78 65 79 / 40 50 40 40 RUIDOSO......................... 57 70 59 72 / 50 60 50 50 CAPULIN......................... 62 83 62 84 / 40 40 30 40 RATON........................... 63 89 63 87 / 60 40 40 40 SPRINGER........................ 64 87 63 87 / 50 40 40 40 LAS VEGAS....................... 59 79 60 79 / 60 50 50 30 CLAYTON......................... 67 89 67 89 / 20 20 30 20 ROY............................. 65 85 65 84 / 30 40 30 30 CONCHAS......................... 72 89 72 90 / 30 30 30 20 SANTA ROSA...................... 69 86 70 87 / 40 30 30 30 TUCUMCARI....................... 71 93 72 94 / 30 20 30 10 CLOVIS.......................... 69 91 70 93 / 30 20 20 10 PORTALES........................ 69 91 70 93 / 30 20 20 10 FORT SUMNER..................... 71 89 72 91 / 30 20 20 20 ROSWELL......................... 72 91 73 94 / 30 20 20 10 PICACHO......................... 64 80 64 83 / 30 30 30 20 ELK............................. 60 75 61 78 / 50 50 30 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES... NMZ508-511-512-514-526-527-539. && 01/43
Hazardous weather outlook, Aug 13, 6:03 AM MDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 603 AM MDT SAT AUG 13 2011 NMZ501>540-141200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 603 AM MDT SAT AUG 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL...GUSTY WINDS AND SMALL HAIL WILL BE COMMON THIS AFTERNOON AND EVENING. THE SLOW MOVEMENT TO THE THUNDERSTORMS WILL CAUSE AN ENHANCED THREAT FOR FLASH FLOODING ESPECIALLY OVER RECENT FIRE BURN SCARS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ALONG AND WEST OF THE CENTRAL MOUNTAIN CHAIN TO THE ARIZONA STATE LINE ON SUNDAY. HEAVY RAINFALL WILL POSE A THREAT FOR ADDITIONAL FLASH FLOODING ...ESPECIALLY OVER RECENT FIRE BURN SCARS. SCATTERED SHOWERS AND THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL WILL BE MOST COMMON OVER SOUTHERN...CENTRAL AND EASTERN SECTIONS ON MONDAY. TUESDAY THROUGH FRIDAY...THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER...SPOTTERS ARE ENCOURAGED TO SUBMIT STORM REPORTS TO OUR WEBPAGE AT WWW.WEATHER.GOV/ABQ OR BY PHONE AT 1-888-386-7637. 17
In the hours before
Special weather statement, Aug 13, 12:34 PM MDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1234 PM MDT SAT AUG 13 2011 NMZ505-506-131900- WEST CENTRAL MOUNTAINS-WEST CENTRAL PLATEAU- 1234 PM MDT SAT AUG 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MCKINLEY COUNTY THROUGH 100 PM MDT... AT 1230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CHURCH ROCK...OR ABOUT NEAR GALLUP...MOVING NORTHWEST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...GALLUP...GAMERCO AND ALLISON. THIS WILL ALSO IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 18 AND 37. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3556 10887 3571 10865 3549 10846 3541 10871 TIME...MOT...LOC 1833Z 128DEG 3KT 3553 10866 DPORTER
Special weather statement, Aug 13, 1:27 PM MDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 127 PM MDT SAT AUG 13 2011 NMZ524-525-132000- SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- 127 PM MDT SAT AUG 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINCOLN AND SOUTHEASTERN SOCORRO COUNTIES THROUGH 200 PM MDT... AT 125 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19 MILES WEST OF CARRIZOZO...MOVING WEST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME WESTERN LINCOLN AND SOUTHEASTERN SOCORRO COUNTIES. THIS WILL INCLUDE THE OSCURA MOUNTAINS AND WORKMAN RIDGE. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3353 10642 3376 10634 3369 10609 3350 10614 TIME...MOT...LOC 1927Z 092DEG 5KT 3361 10622 DPORTER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 6:16 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 89 min |
| Aug 12, 6:56 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 27 min |
| Aug 12, 7:30 PM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Quay, Roosevelt | 90 min |
| Aug 12, 9:22 PM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Quay, Roosevelt | 113 min |
| Aug 12, 11:03 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, De Baca, Roosevelt | 117 min |
| Aug 13, 12:34 PM MDT | Special Weather Statement | ABQ | McKinley | 26 min |
| Aug 13, 12:53 PM MDT | Areal Flood Advisory | ABQ | McKinley | 112 min |
| Aug 13, 1:06 PM MDT | Flash Flood Warning | ABQ | McKinley | 114 min |
| Aug 13, 1:16 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 119 min |
| Aug 13, 1:27 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Aug 13, 1:44 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 2 hr |
| Aug 13, 2:16 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 119 min |
| Aug 13, 2:54 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval | 3 hr |
| Aug 13, 3:35 PM MDT | Special Weather Statement | ABQ | Colfax | 25 min |
| Aug 13, 3:38 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 37 min |
Nearby
Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.